# SDR ABXA060081

- Difficulty date: February 14, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 60,148 hours, 26,879 cycles
- Engine: Pwa JT3D7
- Engine time: 53,786 hours, 19,054 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 71128726
- Part serial: 66879
- Condition: Defective
- Location: Nr 3 Engine
- Part time: 2,817 hours, 1,675 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE FAILED TO ACCELERATE IN-FLIGHT.  EET 20 DEGREES N2 48%, FF AT 1000 LBS.  ATTEMPTED RE-LIGHT TO NO AVAIL.  SHUT DOWN NR 3 ENGINE AT 0518Z, 4 PSI INDICATED ON OIL PRESSURE.  REMOVED AND REPLACED FUEL CONTROL UNIT ON NR 3 ENGINE AND TRIMMED NR 3 ENGINE IAW DC8 AMM 73-20-01-2-0003 AND 71-00.  LEAK CHECKED GOOD.
